# SDR AALA202312268235

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 22,354 hours, 9,516 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF THE STABILIZER TRIM SYSTEM FAILED MANUAL TRIM SYSTEM OPERATED NORMALLY. AIRCRAFT DIVERTED AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. FOUND MAIN CUT OUT SWITCH AND AUTOPILOT CUT OUT SWITCH IN THE CUT OUT POSITION REINSTATED TO THE NORMAL POSITION. PERFORMED STABILIZER TRIM MOTOR AUTOPILOT TEST 22-11-81, AND STABILIZER TRIM MOTOR TEST 27-41-71. ALL OPERTIONAL CHECKED NORMAL.
